

MINISTRY OF MINES, INDUSTRY AND TECHNOLOGICAL DEVELOPMENT PERMANENT NATIONAL SECRETARIAT OF THE KIMBERLEY PROCESS



ANNEX 2 A (ENG)

WORKING GROUP ON ARTISANAL AND ALLUVIAL PRODUCTION (WGAAP) Kimberley Process High Level Workshop on Combating Fraud and Smuggling of Rough Diamonds in Central Africa

YAOUNDE, HOTEL MONT FEBE FROM DECEMBER 20 TO 22

WORK PROGRAM

Day 1 Monday, December 20, 2021			
Time (GMT)		Opening session	
09h -11h00	2h	Registration and delivery of badges Welcome and installation of the participants	Hostesses
11:00-11:30 a.m.	30'	Arrival of the guests	HUSICSSES
		Moderator: The Head of the Communication Unit of MI	NMIDT-Cameroon
11:30 a.m 1:45 p.m.	15'	Word from the Chair of the WGAAP/KP	Maurice Miema
	15'	Word from the coordinator of the Civil Society Coalition	Michel Yoboue
	15'	Word from the President of the World Diamond Council	Eduard Asscher
	15'	Word from the Chairman of the Kimberley Process	Alexey Moiseev
	15'	Word from the Minister of State, Minister of Mining and Geology of the Republic of Congo	H.E. Pierre Oba
	30'	Opening speech of the Minister of Mines, Industry and Technological Development of Cameroon	H.E. Gabriel Dodo Ndoke
13H45-14H00	15'	- Family photo - Cocktail	
		Module 1: Fight against diamond fraud in Ce	ntral Africa
		Moderator: Daniel Mackaire ELOUNG NNA, SNPPK-Cam	eroon
14H15-15H15	20'	Overview of the literature on diamond fraud in Central Africa	Didier Verbruggen (IPIS)
	20'	Combating Diamond Fraud: Sharing the Experience of MRU Countries	Hans Merket (IPIS)
	20'	Diagnostic Report on Central African Diamond Smuggling	Luc Brosseni (FP CAR)
15H15-16H00	45'	Exchanges	
16H-17H00	1H	Lunch break	
Module 2: Investigating the Illicit Trafficking of Precious Stones			
Moderator: Aristide Victor Mimbang, Director of Mines - Cameroon			
17H30-18H30	20'	Threats and vulnerabilities related to diamond fraud and smuggling	Maurice MIEMA/Chairman WGAAP



MINISTRY OF MINES, INDUSTRY AND TECHNOLOGICAL DEVELOPMENT PERMANENT NATIONAL SECRETARIAT OF THE KIMBERLEY PROCESS



	20'	Responsibilities and Powers of Investigating and Prosecuting Authorities/Investigative Techniques in the Fight against Fraud and Smuggling of Precious Minerals: Presentation of Seizure Cases	Konan Djaha/ Expert-Consultant
	20'	Interpol's role in the fight against financial and economic crime	Oulaare Kemo/ INTERPOL
	20'	Money laundering and terrorist financing related to the smuggling of precious minerals	Konan Djaha /Expert-Consultant
18H30-19H15	45'	Exchanges	
19H15-21H15		Gala dinner	

Day 2: Tuesday, December 21, 2021			
9:00 am - 9:15 am	15'	Opening and recap of previous day	Reporter
		Module 3: Country Experiences in Combating Smuggling	g Diamond Fraud and
		Moderator: Djomba Mara, Consultant	
9H15-9H25	10'	Independent Monitoring of the Kimberley Process in Cameroon: Findings and Lessons	Jaff Bamenjo, Christian Anangue (RELUFA)
9h25-11H25	2Н	Panel: Country Experiences	Paulo Mvika/ Angola: Kimberley Process Focal Point Luc Florentin/ CAR: Permanent Secretary of the Kimberley Process Daniel Mackaire /Cameroon: Permanent Secretary of the Kimberley Process Julie Service/ Republic of Congo Mathieu Yamba/ DRC: Honorary Chair of the Kimberley Process
11:25-11:40 a.m.	15'	Coffee Break	
Module 4: Cross-border physical transport of cash and other negotiable bearer instruments/Role of the ANIFs			
Moderator: ANIF			
11H40-12H30	20'	- FATF Recommendation 32 on cash couriers - Customs control of diamonds: Cameroon's Experiences	Customs representative / Cameroon
	15' 15'	FATF Recommendation 29 and the Role of FIUs Exchanges	ANIF Representative Participants



MINISTRY OF MINES, INDUSTRY AND TECHNOLOGICAL DEVELOPMENT PERMANENT NATIONAL SECRETARIAT OF THE KIMBERLEY PROCESS



12h30-13H30	1H	Lunch break		
Module 5: Synergy of action of Financial Intelligence Units (FIUs) and the authorities in charge of criminal investigations and prosecutions				
Moderator: Konan Djaha, Expert-Consultant				
1:20-2:30 pm	40'	National cooperation and coordination in the fight against the illicit traffic of precious stones and metals	Konan Djaha, Expert-Consultant	
	30'	Exchanges	Participants	
2:30-2:45 pm	15'	Coffee Break		
Module 6: Report preparation				
Moderator: Djomba Mara, Consultant				
14h45-17h45	ЗH	Preparation and recommendations of the workshop report	The reporters	
End of the day				

Day 3: Wednesday, December 22, 2021			
Moderator: Minister of Mines, Industry and Technological Development - Cameroon			
09H00-09H20	20'	Reading of the final report	Daniel Mackaire Eloung NNA/SNPPK
09h30-09h40	10'	Word from the Chair of the WGAAP-KP	Maurice Miema
09H40-09H50	10'	Closing remarks by the Minister of State, Minister of Mining and Geology of the Republic of Congo	H.E. Pierre Oba
09:50-10:20 AM	30'	Closing remarks by the Minister of Mines, Industry and Technological Development of Cameroon.	H.E. Gabriel Dodo Ndoke
10:30-11:30 AM	1H	Cocktail	
12:00-13:00		Press briefing	WGAAP/KP Chair and Ministers present